Quasiflats in Hadamard spaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 339-352.
@article{ASENS_1997_4_30_3_339_0,
     author = {Lang, Urs and Schroeder, Viktor},
     title = {Quasiflats in {Hadamard} spaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {339--352},
     publisher = {Elsevier},
     volume = {Ser. 4, 30},
     number = {3},
     year = {1997},
     doi = {10.1016/s0012-9593(97)89923-5},
     zbl = {0876.53050},
     mrnumber = {98b:53035},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(97)89923-5/}
}
TY  - JOUR
AU  - Lang, Urs
AU  - Schroeder, Viktor
TI  - Quasiflats in Hadamard spaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1997
DA  - 1997///
SP  - 339
EP  - 352
VL  - Ser. 4, 30
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(97)89923-5/
UR  - https://zbmath.org/?q=an%3A0876.53050
UR  - https://www.ams.org/mathscinet-getitem?mr=98b:53035
UR  - https://doi.org/10.1016/s0012-9593(97)89923-5
DO  - 10.1016/s0012-9593(97)89923-5
LA  - en
ID  - ASENS_1997_4_30_3_339_0
ER  - 
%0 Journal Article
%A Lang, Urs
%A Schroeder, Viktor
%T Quasiflats in Hadamard spaces
%J Annales scientifiques de l'École Normale Supérieure
%D 1997
%P 339-352
%V Ser. 4, 30
%N 3
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(97)89923-5
%R 10.1016/s0012-9593(97)89923-5
%G en
%F ASENS_1997_4_30_3_339_0
Lang, Urs; Schroeder, Viktor. Quasiflats in Hadamard spaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 30 (1997) no. 3, pp. 339-352. doi : 10.1016/s0012-9593(97)89923-5. http://www.numdam.org/articles/10.1016/s0012-9593(97)89923-5/

[Ba] W. Ballmann, Lectures on spaces of nonpositive curvature, DMV Seminar Band, No. 25, Basel : Birkhäuser 1995. | MR | Zbl

[BGS] W. Ballmann, M. Gromov and V. Schroeder : Manifolds of nonpositive curvature, Basel, Birkhäuser 1985. | MR | Zbl

[Br] M. R. Bridson, On the existence of flat planes in spaces of non-positive curvature (Proc. Amer. Math. Soc., Vol. 123, 1995, pp. 223-235). | MR | Zbl

[BH] M. R. Bridson and A. Haefliger, Metric spaces of non-positive curvature, in preparation.

[Fe] H. Federer, Geometric measure theory, Berlin, Springer 1969. | MR | Zbl

[KL] M. Kapovich and B. Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, preprint, December 29, 1995.

[Ma] W. S. Massey, A basic course in algebraic topology, New York, Springer 1991. | MR | Zbl

[Mo] G. D. Mostow, Strong rigidity of locally symmetric spaces (Ann. of Math. Studies, No. 78, Princeton Univ. Press 1973). | MR | Zbl

Cited by Sources: